# SDR KBM2006F00023

- Difficulty date: December 8, 2005
- Submitted: January 24, 2006
- Operation: Air carrier
- Aircraft: N37SH
- Make and model: Snias AS350BA
- Aircraft serial: 2300
- Engine: Tmeca ARRIEL1B
- System (JASC): 2435 · Starter-Generator
- Part: Shaft
- Condition: Sheared
- Location: Starter Gen
- Component: Starter Gen
- Component part number: 150SG122Q
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE WILL NOT START, SHEARED STARTER/GEN SHAFT, REMOVED AND REPLACED.  (K)
